How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8161
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I have recently experienced pain in my lower stomach on both

This answer was rated:

I have recently experienced pain in my lower stomach on both sides. I had a hysterectomy 8 years ago and had many fibroids taken out then also. I have also felt the need to urinate more frequently and painful at times. I took the over the counter test for urinary tract infection and it was negative. I am overweight and carry a lot of weight in my stomach. I have never experienced this pain before though. This has continued for about three weeks. It did start after I started taking a new diet drug called Qsymia however that is not a side effect.

Hello,

Associated bloating,flatulence?

Constipation?

Mucus in stool?

Which OTC test have you done?

Burning sensation during urination?

Pain in flanks?

Alcohol intake?

Are you taking any medications?

 

Customer: replied 3 years ago.

Yes I have had some bloating and constipation but nothing else.


 


I rarely drink alcohol.


 


I don't remember the name of the otc test I took.


 


I take celebrex, gabopenten, tramadol, zyrtex, and ropinole not sure on the exact spellings. I have a bad knee, allergies, and fibromyalgia.


 


 

Hello,
Thanks for providing more information.

As you describe,frequent urination,pain during urination,lower abdominal pain can be caused due to Cystitis,Urethritis,Renal calculi.

Constipation can be an aggravating factor.

So you should drink plenty of fluids and take Metamucil.

Also take OTC Simethicone for bloating.

Now as your OTC UTI test is negative however you have symptoms and even Celebrex,tramadol don't provide your relief so it is advised to undergo repeat Urinalysis,Urine culture & sensitivity test and Ultrasound Whole abdomen.

In my opinion you shouldn't ignore your symptoms and make an appointment with your doctor for further evaluation and management.

 

 

I hope this helps.

Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.

If you have any further query then feel free to ask.

Bonus and positive feedback are highly appreciated.

Good Luck.

Thank you.

 

Dr. Anil and 4 other Health Specialists are ready to help you

Related Health Questions